MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported receiving bg readings in the 130 mg/dl to 140 mg/dl range compared to a bg reading of 90 mg/dl or lower, which the user stated was a normal range for him.The user added that he had been comparing within fifteen minutes of each other, his bg readings with a non-dario meter and obtained results with a 15 mg/dl to 20 mg/dl difference.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that he received bg readings in the 116 mg/dl to 119 mg/dl range using his dario meter, after opening a new strips cartridge several weeks prior.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the new dario strips and control solution were received, multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22382418
Report Number3010606081-2025-00037
Device Sequence Number9355071
Product Code NBW
UDI-Device Identifier00850065006741
UDI-Public850065006741
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale